# SDR SWAA2017103017464

- Difficulty date: October 24, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 29,377 hours, 17,438 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Gusset
- Part number: 182A50131
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER 4 GUSSET CRACKED AT STA 120.30, FROM FORWARD SPAR.  REPAIRED 4 GUSSET IAW SRM.
